# SDR CALA2013081390417

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,008 hours, 10,219 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD THRUST REVERSER COWL, UPPER RELIEF DOOR HAS BOTH LATCHING SURFACES WORN AWAY. PREVIOUSLY CF IAW ECRA 7831-01772.  ACP'D INTERIM REPAIRED IAW ECRA 7831-01768 INSTALLED STAINLESS STEEL STRIKER PLATES AND REPLACED NEW LATCHES.  PERMANENT REPAIR REQ IAW SRM 54-30-01, REPAIR 4 AT NEXT C-CHECK WITH MAX DATE OF 10 OCT 2013. 2 ENG OTBD THRUST REVERSER AFT COWL MID FRAME AND SKIN WEAR DMG AREA REPAIRED IAW SRM 54-30-01, REPAIR 4 FIG 202 AND (2EA) DAMAGED WEAR PLATE AND LATCH REPLACED IAW SRM 51-10-02 & (2EA) NEW WEAR PLATE & (2EA) NEW LATCH INSTALLED.
